# SDR SWAA2024080907751

- Difficulty date: July 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS847 TO BS867 AND LBL 23 LOWER FLOOR STRUCTURE AT PASSENGER CABIN 2024-414854<[01] REPLACED WEB LOCATED BS847 TO BS867 AND LBL 23 LOWER FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23316910 AND DUE DATE: 04-FEB-25.;[02] REPLACED WEB LOCATED BS847 TO BS867 AND LBL 23 LOWER FLOOR STRUCTURE AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 149A8100 SHEET 1 REV-. TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: B23316910 AND DUE DATE: 04-FEB-25.
